# SDR 96UAL900869

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Lead
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS LT SIDE FORWARD GALLEY INOPERATIVE.  SECURED POWER FEEDER LEAD AT STRIP, CHECKS OK.
